# SDR AUS20020747

- Difficulty date: July 25, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A0870129
- Condition: Failed
- Location: Seat/Cargo Attac
- Component: Seat/Cargo Attac
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CAPTAINS SEAT FAILED TO LOCK IN SEAT TRACKS. SEAT SLID COMPLETELY BACK DURING TAKEOFF.
